UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Non-linear difference equations for modified Laguerre weight:Laguerre-Freud equations and asymptotic Journal article
Jaen J. Approximation, 2019,Page: 47-65
Authors:  Chen, Y.;  Filipuk, G.;  de Rebocho, M.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Non-linear difference equations  Laguerre-Equations  
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 356-366
Authors:  Branquinho, A.;  Chen, Y.;  Filipuk, G.;  Rebocho, M. N.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Orthogonal Polynomials  Divided-difference Operator  Non-uniform Lattices  Askey-wilson Operator  Semi-Classical Class